# SDR ASAA2018041724291

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 35,718 hours, 10,868 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1599
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 84,647 hours, 40,989 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ON RECALL CONT CABIN.  ACFT GROUNDED.   PERFORMED A BITE TEST OF PACK ZONE TEMP CONTROLLER IAW AMM 21-61-00-700-806-002, THE TEST INDICATES FLIGHT DECK TRIM VALVE FAULT.  REMOVED AND REPLACED ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21, OPS CHECKED GOOD,  NO LEAKS OR FAULTS NOTED, BITE TEST ACCEPTABLE NO FAULTS. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
